Macrobid and ibuprofen

Common Questions and Answers about Macrobid and ibuprofen

macrobid

I have already been on macrobid since Nov. 13 and had 1 IV dose of gentimicin or floxin on Friday. I guess this flu with bronchitis treatment has allowed me to attack my Kidney infection with some strong meds. DH thinks it was gentimicin and I think it was floxin. I am going to have to get my records to find out for sure. I am going to try to call my Uro and see if I can get a long term bactrim Rx from him.
Macrobid), * fluconazole (Diflucan ) and some other anti-fungals, etc.
Her previous meds include Prozac, Colchisine, Albuterol and occassional Ibuprofen. All dc'd except Albuterol.
I have stenosis of the spine and the c's and l's are not what they should be, i guess what i am doing is venting and perhaps other people can recognize some of these symtoms, mother died of brain tumors at 43 father alive but has congestive heart failure, dementia, diabetes, colon cancer, was a nurse aide for 7 years and ruined my back and get so tired, forgetful, weak and frightened and take a variety of medications for high blood pressure and high colestrol and anxiety, nothing for pain, as D
Along with this I was also prescribed topamax, verapamil, baclofen, high dose vitamin D, and synthroid. Then most recently macrobid. I had a recent flare up for which a visit to the ER was in order. My respirations were dropping low setting off the monitor, serum CO2 was a little high, and GFR was slightly under the normal range. This was the first my GFR ever came up flagged.
She was cultured with no sign of infection and given macrobid..didn't work...and then given levaquin and prescribed 800 mg. of ibuprofen every 4 hours. This episode took 9 days and 2 different doctor visits to get better. This last time the doctor told her she's too young to have interstitial cystitis however, again her urine is clear (as it was last time with both the urine test and cultured test). She's feeling severe pressure and frequent urination.
There is no burning or frequency of urination however. Is this normal? I was placed on Macrobid for weeks when I had recurring infections and I have a condition similiar but not identical to yours. (POSTED 3/4/99 - HELP... Interstitial Cystitis?) Increasing my water intake to 8+ 8oz glasses a day, staying away from caffeines, alcohols, and spicy foods has really helped me.
Proloprim, Primsol) nitrofurantoin (Macrodantin; Furadantin; Macrobid), fluconazole (Diflucan ) and some other anti-fungals, etc. Cholesterol lowering drugs such as statins: lovastatin (Mevacor, Altocor), pravastatin (Pravachol), atorvastatin (Lipitor), fluvastatin (Lescol), rosuvastatin (Crestor), simvastatin (Zocor), and Niacin Cardiovascular drugs such as: (Cordarone), hydralazine (Apresoline) quinidine (Quinaglute, Quinidex), etc.
My understanding is that hydrocodone and codeine are easier on the liver than acetominaphen. They may cause more nausea than usual while you're on tx, however, or such has been my experience. Cuteus has posted many times that vicoprophen--a vicodin/ibuprofen combo--really helped her w/ neuralgia during tx.
I was recently treated for a bladder infection with Macrobid. Although most of the symptoms went away, my bladder still occasionally feels irritated. It calms down if I take some Ibuprofen or Aleve. There is no burning or frequency of urination however. Is this normal? Dear JRK, Your question is a good one and worthy of medical attention. However, due to the overwhelming popularity of this forum, we have limited its topic areas.
they thin the stomach wall and cause more internal bleeding and deaths from internal bleeds than all other causes combined. Even though the evidence was in 20 years ago....and 60 minutes or 20/20 did a special that long ago on it...these drugs are still pushed on us everyday as if they did no harm. Which only proves if you have a non-addictive pain killer and a powerful drug lobby you can keep anything from getting pulled.
Hi Friends, Welcome! Please make yourself at home ... snuggle down by the fire and hang on. It's a bumpy ride.
Along with the fibro type symptoms, I have chronic kidney infections and have become allergic to macrobid and sulfa. Ibuprofen gives me NO relief, tylenol makes it dull down some. I feel like a hypochondriac...going to the dr.... tests show nothing...but my pain and fatigue never stop. Some days are much better than others, but none are close to pain free. I work as a hygienist 3 days a week....
I went in on a Friday. He did a UA and before getting the results prescribed me Macrobid. I called that afternoon and he said that the UA showed no infection but quite a bit of blood and that I should see a urologist. He said I could hold off on the Macrobid if I wanted cause I don't have insurance. Well, Before I could see a Urologist, Saturday morning I woke up w/ extreme pain on my left side. It was so bad sometimes that I felt as if someone was crushing my left side in a vice.
In January of this year I was put on Macrobid and Metrogel for a 5 day course for a UTI infection. Within days I developed tinitus, shooting eye pain, severe pain on left chest,shoulder, arm down to wrist, soreness under left breast/rib cage area, and a feeling of not being able to catch a deep breath (left sided strain). I started to get these SCARY feelings in my throat and upper chest. They last only 1-5 seconds and then they're gone, with no lingering effect other than they terrify me.
Ummm last I heard macrobid was an antibiotic that was used to treat UTI (urinary tract infection) and I do believe but I could be mistaken that Mogadon is a benzo??? maybe spook is out there in computer land reading this and can elaborate? Tom? anyone???????
Proloprim, Primsol) nitrofurantoin (Macrodantin; Furadantin; Macrobid), fluconazole (Diflucan ) and some other anti-fungals, etc. Cholesterol lowering drugs such as: the statins: lovastatin (Mevacor, Altocor), pravastatin (Pravachol), atorvastatin (Lipitor), fluvastatin (Lescol), rosuvastatin (Crestor), simvastatin (Zocor), and niacin Cardiovascular drugs such as: amiodarone (Cordarone), hydralazine (Apresoline) quinidine (Quinaglute, Quinidex), etc.
Don't remember the last time I felt so good....and almost normal. Now that winter is here (which has always been my worst time of the season), symptoms are coming back. Brain fog & dizziness are setting in good. Aches in shoulders, arms & tendons are coming back. Night sweats started last night....along with a few other symptoms. Concentration is difficult again. Not understanding what people are saying, is embarrassing to me again. I'm still taking Flagyl (which I love!
I think it was s** related, but not completely the reason for it. Macrobid and sulfa based meds are the ones used for the cystitis, the most painful condition a woman can experience. The cardiac consult was 3 mo into tx, due to chest pains caused by anemia. Results ok. The PCP will be your most valuable asset, after the hepatologist. Like Jm said, a big practice will take care of the rescue drugs also. They have more experience with hep c tx, and count drops due to it.
Hello there, I was talking to a dear friend of mine today and her condition sound identical to your case. Doctors keep telling her that it's "just a cut". Well we believe it's more than just that. Problem is, we can't get a diagnosis. I was just wondering if you figured out what it is. If so please let me know. Maybe I can put an end to her anxiety. Best of luck to you and thanks for your timr. I will be waiting to hear from you!
I'm taking myself off Ambien too. My doctor told me that I will need to stay on Macrobid, Simvastatin, and Asprin for the rest of my life because of the nature of the heart attack. I wish you all the best, and hope that you are returning to a state of wellness. I know that continual pain is a very hard thing to bear. I hope my report is encouraging.
told me that I could'nt get pregnant. Over a year later, I am pregnant and scared to death. I have been reading up on ablation, and have came across nothing but "you should'nt get pregnant after an alation, because it's high risk for the mother and baby". I do not know how far along I am, but I believe about 4 mths already. I go to the dr. on Monday, but I was wondering has anyone heard of someone having an ablation and then getting pregnant and everything turned out great.
I got my IUD out on Aug 5th and am ttc. I have had lots of spotting and maybe a period but nothing regular. I called my doc and they said that it takes 3 months before the hormones are out of your system. The mirena website makes it sound as though you can get pregnant anytime after removal. Any advice/stories would be appreciated. Thanks.
MedHelp Health Answers